Rocky Mountain Journal of Mathematics

Stability Property and Phase Space

Junji Kato

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 315-338.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072286

Digital Object Identifier
doi:10.1216/rmjm/1181072286

Mathematical Reviews number (MathSciNet)
MR1340011

Zentralblatt MATH identifier
0836.34082

Citation

Kato, Junji. Stability Property and Phase Space. Rocky Mountain J. Math. 25 (1995), no. 1, 315--338. doi:10.1216/rmjm/1181072286. https://projecteuclid.org/euclid.rmjm/1181072286


Export citation

References

  • T.A. Burton, Uniform asymptotic stability in functional differential equations, Proc. Amer. Math. Soc. 68 (1978), 195-199.
  • --------, Volterra integral and differential equations, Math. Sci. Engrg. 167 (1983).
  • -------- and L. Hatvani, On nonuniform asymptotic stability for nonautonomous functional differential equations, Differential Integral Equations 3 (1990), 285-293.
  • B.D. Coleman and V.J. Mizel, On the stability of solutions of functional differential equations, Arch. Rational Mech. Anal. 30 (1968), 173-196.
  • J.R. Haddock, Friendly spaces for functional differential equations with infinite delay, in Trends in the theory and practice of non-linear analysis, Elsevier Sci. Publ., New York, 173-182, 1985.
  • -------- and W.E. Hornor, Precompactness and convergence in norm of positive orbits in a certain fading memory space, Funkcial. Ekvac. 31 (1988), 349-361.
  • --------, A uniform asymptotic stability theorem for fading memory space, J. Math. Anal. Appl. 155 (1991), 55-65.
  • J.K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac. 21 (1978), 11-41.
  • Y. Hino, S. Murakami and T. Naito, Functional differential equations with infinite delay, Lecture Notes Math. 1473 (1991).
  • T. Kaminogo, Continuous dependence of solutions for integro-differential equations with infinite delay, J. Math. Anal. Appl. 129 (1988), 307-314.
  • F. Kappel and W. Schappacher, Some considerations to the fundamental theory of infinite delay equations, J. Differential Equations 37 (1980), 141-183.
  • J. Kato, Phase space for functional differential equations, Colloq. Math. Soc. János Bolyai 53 (1988), 307-325.
  • V. Lakshmikantham, S. Leela and A.A. Martynyuk, Stability analysis of nonlinear systems, Marcel Dekker, Monticello, 1989.
  • G. Makay, On the asymptotic stability in terms of two measures for functional differential equations, Nonlinear Anal. Theor. Meth. Appl. 16 (1991), 721-727.
  • S. Murakami and T. Naito, Fading memory spaces and stability properties for functional differential equations, Funkcial. Ekvac. 32 (1989), 91-105.
  • S. Murakami and T. Yoshizawa, Relationships between BC-stabilities and $\rho$-stabilities in functional differential equations with infinite delay, Tohoku Math. J. 44 (1992), 45-57.
  • K. Schumacher, Existence and continuous dependence for functional-differential equations with unbounded delay, Arch. Rational Mech. Anal. 67 (1978), 315-335.
  • G. Seifert, On Caratheodory conditions for functional differential equations with infinite delays, Rocky Mountain J. Math. 12 (1982), 615-619.
  • T. Yoshizawa, Stability theory by Liapunov's second method, Publication #9, The Mathematical Society of Japan, 1966.